# SDR DXTA200300162

- Difficulty date: November 16, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 3,715 hours, 3,123 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Lever
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

RIGHT HAND THRUST REVERSER LEVER VERY LOOSE, DEPLOYED BY ITSELF DURING TAXI.  INSPECTED ENGINE CONTROL AND THRUST REVERSER LEVER SPRING PLUNGER LOOSE, TIGHTEN RT THRUST REVERSER LEVER SPRING PLUNGER IAW CE560 MAINTENANCE MANUAL CHAPTER 78-31-00, OPS CHECK GOOD.
